Alert archive / New Jersey / Coastal Flood Advisories in 2017
Coastal Flood Advisory 13, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood advisory at Jun 22, 2017, 3:31 AM EDT for 6 counties in New Jersey; Sussex County, Delaware. It took effect at Jun 22, 2017, 5:00 PM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jun 22, 2017, 3:31 AM EDT (07:31 UTC)
- In effect from
- Jun 22, 2017, 5:00 PM EDT
- Expired
- Jun 22, 2017, 9:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Sussex County, DE, Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 35 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 7.5 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 163 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1725 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
828 WHUS41 KPHI 220731 CFWPHI COASTAL HAZARD MESSAGE FOR PA...NJ...DE...AND MD NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 331 AM EDT THU JUN 22 2017 DEZ003-004-NJZ012>014-020-022>027-222100- /O.NEW.KPHI.CF.Y.0013.170622T2100Z-170623T0100Z/ INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 331 AM EDT THU JUN 22 2017 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 PM EDT THIS EVENING. * LOCATION...COASTAL AREAS OF NEW JERSEY AND DELAWARE AND AREAS ALONG LOWER DELAWARE BAY. * COASTAL FLOODING...MINOR FLOODING IS EXPECTED AROUND THE TIME OF HIGH TIDE THIS EVENING. * TIMING...HIGH TIDE ON THE NEW JERSEY AND DELAWARE OCEANFRONT OCCURS BETWEEN 7:00 PM AND 8:00 PM THIS EVENING. * SURGE...1 TO 1 1/2 FEET ABOVE THE ASTRONOMICAL TIDE. * WAVES...WAVE HEIGHTS ON THE OCEAN WATERS OFF THE COAST ARE FORECAST TO BE 3 TO 4 FEET. WAVE HEIGHTS ON LOWER DELAWARE BAY ARE EXPECTED TO BE 1 TO 2 FEET. * IMPACTS...LOCALIZED ROADWAY FLOODING IS EXPECTED. SOME ROADS MAY BE CLOSED DUE TO HIGH WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY MEANS THAT MINOR TIDAL FLOODING IS EXPECTED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROAD CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIRS. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES && $$ MPS
2 follow-up statements
601 WHUS41 KPHI 221952 CFWPHI COASTAL HAZARD MESSAGE FOR PA...NJ...DE...AND MD NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 352 PM EDT THU JUN 22 2017 DEZ003-004-NJZ012>014-020-022>027-230100- /O.CON.KPHI.CF.Y.0013.170622T2100Z-170623T0100Z/ INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 352 PM EDT THU JUN 22 2017 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * LOCATION...COASTAL AREAS OF NEW JERSEY AND DELAWARE AND AREAS ALONG LOWER DELAWARE BAY. * COASTAL FLOODING...MINOR FLOODING IS EXPECTED AROUND THE TIME OF HIGH TIDE THIS EVENING. * TIMING...HIGH TIDE ON THE NEW JERSEY AND DELAWARE OCEANFRONT OCCURS BETWEEN 7:00 PM AND 8:00 PM THIS EVENING. * SURGE...1 TO 1.5 FEET ABOVE THE ASTRONOMICAL TIDE. * WAVES...WAVE HEIGHTS ON THE OCEAN WATERS OFF THE COAST ARE FORECAST TO BE 3 TO 4 FEET. WAVE HEIGHTS ON LOWER DELAWARE BAY ARE EXPECTED TO BE 1 TO 2 FEET. * IMPACTS...LOCALIZED ROADWAY FLOODING IS EXPECTED. SOME ROADS MAY BE CLOSED DUE TO HIGH WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY MEANS THAT MINOR TIDAL FLOODING IS EXPECTED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROAD CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIRS. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES && $$
688 WHUS41 KPHI 230054 CFWPHI COASTAL HAZARD MESSAGE FOR PA...NJ...DE...AND MD NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 854 PM EDT THU JUN 22 2017 DEZ003-004-NJZ012>014-020-022>027-230200- /O.EXP.KPHI.CF.Y.0013.000000T0000Z-170623T0100Z/ INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 854 PM EDT THU JUN 22 2017 ...COASTAL FLOOD ADVISORY WILL EXPIRE AT 9 PM EDT THIS EVENING... EVENING TIDES HAVE CRESTED ALONG THE OCEANFRONT AND WATER LEVELS ARE COMING DOWN. THE COASTAL FLOOD ADVISORY WILL EXPIRE AT 9 PM. $$ KRUZDLO
What forecasters said that day
The local office's own words before this coastal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood advisory went out at Jun 21, 11:10 PM EDT, 4 hours 21 minutes earlier.
Area forecast discussion, Jun 21, 11:10 PM EDT, 4 hours 21 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 1110 PM EDT Wed Jun 21 2017 .SYNOPSIS... A weak front will settle across our area into Thursday, then high pressure builds off the coast of the Carolinas Thursday into Friday. Low pressure will track well to our north Friday and Saturday, with an associated cold front moving across our area late Friday. This front however may slow or stall near the coast Saturday. High pressure is then forecast to build in Tuesday and Wednesday. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... The last of the showers are moving south and east of DE as a cold front works its way across the region. Patchy fog likely to develop, especially in parts of SE PA and NJ where heavier rain fell on Wednesday afternoon/evening. The weakening cold front near I-80 will be diffuse and slowly sag south into se Pa and central Nj by sunrise. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/... Weakening surface high slides off shore through the day. At the same time, a mid level short wave ridge axis is expected to propagate over the region through the day tomorrow. As a result, expect dry and warm conditions through the day tomorrow. As mentioned previously, the overnight cold front is not expected to result in any significant temperature difference, so temperatures are expected to remain about 5 degrees above normal, with highs ranging from the upper 70s to lower 90s. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... Summary...Building humidity across the region into Saturday and convective chances with a front and possible tropical moisture arriving, then some cooling for a time early next week. Synoptic Overview...A ridge centered near the Southeast Coast will shift southward as a trough shifts from the Midwest early Friday to New England by early Saturday. This will send a cold front our way, however it may potentially slow or stall near our coast through Saturday. We will have to see how much moisture from the remnants of current Tropical Storm Cindy gets pulled northward and enhances our convective chances over the weekend, mainly Saturday. The trough is forecast to amplify from the Midwest to the Ohio Valley Sunday, then shift eastward through Tuesday. It then looks like a trough is in place for the East on Wednesday, with surface high pressure building in from the west. We used a model/continuity blend for Thursday night through Friday night, then blended in the 12z WPC Guidance. Some adjustments were then made following additional collaboration with our neighboring offices. For Thursday night...As an upper-level trough or closed low moves across the Midwest and Upper Great Lakes, downstream warm advection strengthens. This along with some short wave energy and increase in the flow aloft should develop some showers and thunder to our west. Some guidance brings this farther south across our area as the leading edge of the strong warm air advection moves through. The main focus may end up being farther north closer to the incoming trough and increased flow. We will still keep some lower PoPs since there is some potential for some showers/thunder. For Friday and Saturday...Our region could be between systems to start Friday, with one amplifying some across the Great Lakes and another in the form of a ridge over the Southeast Coast. There is also the potential for enhanced moisture from the remnants of current Tropical Storm Cindy as it lifts north and eastward from the Lower Mississippi Valley. An incoming cold front may help pull some of the tropical moisture into at least parts of our area. This could enhance the convection late Friday and especially Saturday. As a warm sector continues to expand northward Friday, an area of stronger ascent may clip our northern areas Friday afternoon and evening. Height falls mainly centered to our north associated with an approaching mid level trough and pre-frontal trough should assist in convective development. The strongest part of this at this time appears to be just to our north, which is where the severe thunderstorm risk is centered. Another area to watch is convection in the upper Ohio Valley, which some guidance suggests reaches our area early Friday with some renewed development later in the day for the southern half of the area. If cloud cover is less, sufficient heating/instability combined with strong enough flow could result in some gusty thunderstorms. This system continues to amplify some into the Northeast Saturday, with perhaps some short wave energy occurring out ahead of it. This along with an incoming cold front (possibly merging with a pre- frontal trough as it slows) should produce some convection. The aforementioned short wave energy may be the remnant mid level feature of once Tropical Storm Cindy. The timing of all of this in addition to shear and instability parameters will determine how much convection can be realized Friday night and especially Saturday. The stronger convective potential for Saturday may shift just to our south. We will continue with chance PoPs given some uncertainty in convective coverage. As we get deeper into the warm sector Friday into Saturday and ahead of a cold front, the humidity will be on the rise as dew points get into the lower 70s for much of the area. Temperatures though are not expected to be high enough for excessive heat indices. The dew points are forecast to lower from north to south during Saturday in the wake of the front. For Sunday and Monday...An upper-level trough is forecast to amplify across the East during this time frame. This may be accompanied by a secondary cold front at the surface later Sunday, then it shifts offshore Monday. A few showers/storms may occur Sunday mainly across the Poconos and also our far southern zones. This isolated activity may then expand elsewhere Sunday night as the secondary front arrives, which carries over into Monday (low chance PoPs) as the trough sharpens a bit. The presence of the upper-level trough and accompanying cooling aloft will result in cooler surface temperatures. For Tuesday and Wednesday...The upper-level trough in place Tuesday may shift east Wednesday, however surface high pressure is anticipated to build into much of the East during this time frame. This should result in a comfortable air mass, although it should be moderating some Wednesday. && .AVIATION /03Z THURSDAY THROUGH MONDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Overnight...Tstorms moving off the s DE coast at 03Z and out to sea. VFR the rest of the night with patchy fog possible toward dawn. light wind becoming calm. Thursday...VFR. Winds are expected to shift to southerly. There is a chance that a sea breeze may develop tomorrow afternoon, leading to a shift to southeasterly winds at the Coastal Plains sites (primarily KACY and KMIV). OUTLOOK... Thursday night...VFR overall. Southwest winds 5 knots or less. Friday and Saturday...Local MVFR conditions possible early Friday due to low clouds and/or fog. Otherwise, possible times of local MVFR/IFR conditions and some showers and thunderstorms. Sunday and Monday...VFR overall. && .MARINE... Winds and seas are expected to stay at or below 20 kt and 4 ft through Thursday. General westerly flow overnight turns easterly or southeasterly midday Thursday. OUTLOOK... Thursday night...The conditions are expected to be below Small Craft Advisory criteria. Friday and Saturday...Small Craft Advisory conditions possible Friday especially on the ocean zones, then conditions should be below advisory criteria Saturday. Some showers and thunderstorms should be around at times. Sunday and Monday...The conditions are anticipated to be below Small Craft Advisory criteria. RIP CURRENTS... We are forecasting a low or low enhanced risk for the formation of dangerous rip currents Thursday. The southerly short period swell and long period southeasterly swell are both forecast to slowly subside Thursday morning. A light offshore wind will shift southeast on Thursday. Even with a low risk...the bigger diurnal difference in the tide cycle as we approach the date of this months new moon could mean some rapidly changing conditions. IF you're a poor swimmer (dont overrate your swimming skill please), you should absolutely swim within sight of the life guards. AND... if you get caught in a rip current or the backwash of the incoming waves is tiring, relax and remain calm! It's much easier to think about escape and for the lifeguards to rescue. && .TIDES/COASTAL FLOODING... Very high astronomical tides are expected in association with the new moon on Friday. That, combined with increasing southerly flow tomorrow could result in minor coastal flooding with the Thursday afternoon and evening high tide primarily for the Atlantic coastal areas and the shores of the Delaware Bay. Minor coastal flooding may continue with the Friday afternoon and evening high tide. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Gorse Near Term...Drag/Johnson/MPS Short Term...Johnson Long Term...Gorse Aviation...Drag/Gorse/Johnson/MPS Marine...Drag/Gorse/Johnson/MPS Tides/Coastal Flooding...
Hazardous weather outlook, Jun 21, 8:21 PM EDT, 7 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 821 PM EDT Wed Jun 21 2017 MDZ008-012-015-019-020-NJZ001-007>010-015-017>019-PAZ054-055-060>062- 070-071-101>106-230030- Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-Warren-Morris- Hunterdon-Somerset-Mercer-Gloucester-Camden-Northwestern Burlington- Carbon-Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 821 PM EDT Wed Jun 21 2017 This Hazardous Weather Outlook is for northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001>003-NJZ012-013-016-020>023-027-230030- New Castle-Kent-Inland Sussex-Middlesex-Western Monmouth-Salem-Ocean- Cumberland-Atlantic-Cape May-Southeastern Burlington- 821 PM EDT Wed Jun 21 2017 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, central New Jersey, northern New Jersey and southern New Jersey. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a chance for minor coastal flooding with the high tide cycle on Thursday afternoon and evening. The threat for minor coastal flooding may continue with the high tide cycle on Friday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-NJZ014-024>026-230030- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 821 PM EDT Wed Jun 21 2017 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a chance for minor coastal flooding with the high tide cycle on Thursday afternoon and evening. The threat for minor coastal flooding may continue with the high tide cycle on Friday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-230030- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 821 PM EDT Wed Jun 21 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 21, 9:46 PM EDT, 5 hours 45 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
946 PM EDT WED JUN 21 2017
DEZ003-004-220215-
Inland Sussex-Delaware Beaches-
946 PM EDT WED JUN 21 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN SUSSEX
COUNTY...
At 946 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Dagsboro to near Millville. Movement was
southeast at 25 mph.
Winds up to 45 mph and pea size hail are possible with these storms.
These storms will be near...
Millville around 950 PM EDT.
Selbyville around 1000 PM EDT.
Other locations impacted by these storms include Long Neck, Ocean
View, South Bethany and Frankford.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3859 7533 3863 7510 3859 7518 3859 7521
3858 7518 3857 7518 3859 7514 3858 7507
3860 7507 3860 7510 3863 7506 3845 7505
3845 7526
TIME...MOT...LOC 0146Z 321DEG 18KT 3855 7523 3858 7504
JRKSpecial weather statement, Jun 21, 10:32 PM EDT, 4 hours 59 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1032 PM EDT WED JUN 21 2017
DEZ003-004-220330-
Inland Sussex-Delaware Beaches-
1032 PM EDT WED JUN 21 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN SUSSEX
COUNTY...
At 1031 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Sycamore to 6 miles east of
Millville. Movement was southeast at 35 mph.
Winds up to 40 mph and pea size hail are possible with these storms.
Locations impacted include...
Georgetown, Seaford, Millsboro, Laurel, Selbyville, Delmar, Dagsboro,
Millville, Gumboro, Sycamore, Long Neck, Ocean View, Blades,
Frankford, South Bethany and Bethel.
LAT...LON 3846 7566 3847 7568 3866 7571 3868 7514
3864 7513 3863 7512 3868 7507 3862 7507
3862 7511 3859 7521 3857 7518 3859 7514
3858 7507 3860 7510 3861 7506 3860 7506
3845 7505
TIME...MOT...LOC 0231Z 313DEG 32KT 3857 7547 3856 7501
POThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:18 PM EDT | Special Weather Statement | PHI | Cape May | 27 min |
| Jun 21, 8:22 PM EDT | Special Marine Warning | PHI | 83 min | |
| Jun 21, 9:06 PM EDT | Special Marine Warning | PHI | 84 min | |
| Jun 22, 3:55 PM EDT | Small Craft Advisory | PHI | 60 hr | |
| Jun 21, 8:51 PM EDT | Special Weather Statement | PHI | Sussex | 24 min |
| Jun 21, 9:15 PM EDT | Special Weather Statement | PHI | Sussex | 30 min |
| Jun 21, 9:46 PM EDT | Special Weather Statement | PHI | Sussex | 29 min |
| Jun 21, 10:32 PM EDT | Special Weather Statement | PHI | Sussex | 58 min |
Nearby
Coastal Flood Advisories in New Jersey, 2017Coastal Flood Advisories in Delaware, 2017Every coastal flood advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.